# SDR 08FDEA03212

- Difficulty date: August 1, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AUB70313
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 PYLON STA YN 417, UPPER SPAR WEB AT THE BULKHEAD HAS 1 SHEARED FASTENER.  REPLACED FASTENER IAW MD-10-10 AMM 20-50-02-2.  PERFORMED BHEC TEST ON THE NR 3 PYLON UPPER SPAR WEB AT THE BULKHEAD IAW STSPM 06-10-01.003.  NO DEFECTS NOTED.
